MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM
Catalog Number 01.18.152
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 24 january 2018 lot 156204: (b)(4) items manufactured and released on 01 december 2015.Expiration date: 2020-11-21 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
One year after primary the surgeon revised the patient for a stem loosening.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7221029
Report Number3005180920-2018-00006
Device Sequence Number1484003
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/21/2020
Device Catalogue Number01.18.152
Device Lot Number156204
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;